I just reconstituted some GHRP-6 and tried my first sub-q injection about 40 minutes ago. I injected 5 iu of fluid (supposed to be roughly 80 mcg of peptide according to my calculations) into a pinch of belly fat. I had a subtle but strange sensation at the injection site - which I figured was normal - and the next thing I knew I was laying awkwardly on my bed, extremely confused, unsure what I had been doing or how I got there. My girlfriend was panicking a bit saying I had just passed out and toppled over.
I laid there briefly, thought I was probably ok and decided to get up and sit at my computer to do some googling to figure out what happened/why. I sat at the computer and then moments later I was staring at the ceiling again. My girlfriend was really panicking now - said I had fallen, hit my head really hard on the wood floor, and started twitching with my eyes open (seizure?). I have no recollection of any of this (excepting the residual sore neck).
She called the paramedics. They arrived, took blood pressure, etc. Said my BP was low (108/50), but that it’s conceivable that could be normal if I were in really good shape. I was completely aware/oriented and answering their questions/explaining what happened. They decided I was sufficiently coherent to refuse an ambulance ride and go to the hospital on my own if I wanted. The smart move would obviously be to just go to the hospital right now, but if it’s not necessary, I’d rather avoid the expense. And given that I’ve read accounts of GHRP-6 inducing lightheadness and hypoglycemia I thought that my experience wasn’t completely outside of normal.
Does anyone have any idea of what may have happened or what the prudent thing to do here is?
The more I read, the more this sounds like a hypoglycemic seizure. Girlfriend confirmed that my face was expressionless and very grey/colorless when I fell onto the bed.
The more I read, the more this sounds like a hypoglycemic seizure. Girlfriend confirmed that my face was expressionless and very grey/colorless when I fell onto the bed.[/quote]
I doubt it. Why would you have come out of it?
Unless you had the first one, ate something but it wasnt enough, went hypo again, and passed out again? Is that what happened? What did you eat before the injection and around the time of the issue.
Many people have tested the effects of ghrp6 with a blood sugar meter. It should not cause a drop in blood sugar.
Yeah, you’re right bonez. After posting that yesterday, I read more and realized that GHRP6 should have little to no effect on blood sugar. The symptoms just seemed to match up at first.
I’m certain this wasn’t a nervous/placebo reaction (for a number of reasons). If I had somehow accidentally injected into a vein, could that explain what happened?
What if somehow the peptide didn’t evenly mix in solution and I injected a megadose - could that explain it?
The peptide source is reputable. I’d like to give it another go - lower dose, laying down, and ensuring I’m not injecting IV - but not until I get some kind of handle on why this happened the first time.
EDIT: By the way, this is the OP. Created a new account yesterday because I was at a different comp and couldn’t remember my (ridiculously secure) passwords.
Upon more investigation, seems highly improbable that I injected IV with an insulin pin into a pinch of belly fat.
I know im 3 years too late, but i had the same thing happen to me… i almost passed out after i took ghrp6